Alert archive / Maine / Gale Warnings in 2009

Gale Warning 13, NWS Caribou, ME

March 10, 2009

NWS Caribou, ME issued this gale warning at Mar 10, 2009, 3:15 PM EDT. It took effect at Mar 11, 2009, 10:00 AM EDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2009, 3:15 PM EDT (19:15 UTC)
In effect from
Mar 11, 2009, 10:00 AM EDT
Expired
Mar 12, 2009, 9:32 AM EDT
In force
24 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WHUS71 KCAR 101915
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
315 PM EDT TUE MAR 10 2009

ANZ050>052-110315-
/O.NEW.KCAR.GL.W.0013.090311T1400Z-090312T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
315 PM EDT TUE MAR 10 2009

...GALE WARNING IN EFFECT FROM 10 AM TO 10 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
128 
WHUS71 KCAR 110105
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
905 PM EDT TUE MAR 10 2009

ANZ050>052-110915-
/O.CON.KCAR.GL.W.0013.090311T1400Z-090312T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
905 PM EDT TUE MAR 10 2009

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING
WHICH REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORTON
266 
WHUS71 KCAR 110659
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
259 AM EDT WED MAR 11 2009

ANZ050>052-111500-
/O.EXT.KCAR.GL.W.0013.090311T1400Z-090312T0500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
259 AM EDT WED MAR 11 2009

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EDT
THURSDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


MIGNONE
865 
WHUS71 KCAR 111417
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1017 AM EDT WED MAR 11 2009

ANZ050>052-112230-
/O.CON.KCAR.GL.W.0013.000000T0000Z-090312T0500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1017 AM EDT WED MAR 11 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
177 
WHUS71 KCAR 111939
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
339 PM EDT WED MAR 11 2009

ANZ052-120345-
/O.CAN.KCAR.GL.W.0013.000000T0000Z-090312T0500Z/
/O.NEW.KCAR.SC.Y.0024.090311T1939Z-090312T2200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
339 PM EDT WED MAR 11 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ050-051-120345-
/O.EXT.KCAR.GL.W.0013.000000T0000Z-090312T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
339 PM EDT WED MAR 11 2009

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
006 
WHUS71 KCAR 120200
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1000 PM EDT WED MAR 11 2009

ANZ050-051-120900-
/O.EXT.KCAR.GL.W.0013.000000T0000Z-090312T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1000 PM EDT WED MAR 11 2009

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-121000-
/O.CON.KCAR.SC.Y.0024.000000T0000Z-090312T2200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1000 PM EDT WED MAR 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

VJN
091 
WHUS71 KCAR 120702
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 AM EDT THU MAR 12 2009

ANZ052-121500-
/O.UPG.KCAR.SC.Y.0024.000000T0000Z-090312T2200Z/
/O.EXB.KCAR.GL.W.0013.000000T0000Z-090312T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
302 AM EDT THU MAR 12 2009

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ050-051-121500-
/O.EXT.KCAR.GL.W.0013.000000T0000Z-090312T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
302 AM EDT THU MAR 12 2009

...GALE WARNING NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
573 
WHUS71 KCAR 121332
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
932 AM EDT THU MAR 12 2009

ANZ050>052-122145-
/O.CAN.KCAR.GL.W.0013.000000T0000Z-090312T1500Z/
/O.NEW.KCAR.SC.Y.0025.090312T1400Z-090313T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
932 AM EDT THU MAR 12 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 10, 4:05 AM EDT, 11 hours 10 minutes earlier.

Area forecast discussion, Mar 10, 4:05 AM EDT, 11 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
405 AM EDT TUE MAR 10 2009

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST TONIGHT...THEN CROSS THE REGION
TUESDAY. THE HIGH WILL MOVE EAST OF THE REGION TUESDAY NIGHT. LOW
PRESSURE TRACKING THROUGH SOUTHERN CANADA WILL PULL A WARM FRONT
THROUGH THE STATE WEDNESDAY MORNING FOLLOWED BY A COLD FRONT
WEDNESDAY EVENING.&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN CHALLENGES THIS TERM ARE TEMPERATURES ESPECIALLY TONIGHT AND
TIMING OF WX LATER TONIGHT.

SOME ADJUSTMENTS WERE MADE TO THE TEMPERATURE GRIDS THIS MORNING
TO RAISE THE NUMBERS AS READINGS NOT AS COLD AS PREVIOUSLY
EXPECTED. STILL EXPECTING SOME BELOW ZERO READINGS BY SUNRISE
ACROSS THE FAR NW AND WRN AREAS. GMOS AND NAM12 MATCHING PRETTY
CLOSE AND THIS IS HOW THE TEMPERATURES WERE RAN THROUGH TONIGHT.
TEMPERATURES WILL WARM NICELY TODAY DUE TO PLENTY OF SUNSHINE AND
LIGHT SOUTH WINDS W/READINGS IN THE MID 30S ACROSS THE NORTH AND
UPPER 30S AND LOWER 40S FOR CENTRAL AND DOWNEAST AREAS.

MID AND HIGH CLOUDS WILL BE ON THE INCREASE TONIGHT AHEAD APCHG
FRONTAL SYSTEM. SKY GRIDS ARE A BLEND OF THE GEMREG/NAM12 AND GFS
WHICH SHOWS SKY BECMG CLOUDY ACROSS THE WESTERN AND DOWNEAST AREAS
W/PARTLY TO MOSTLY CLOUDY SKIES ACROSS THE NORTH. BROUGHT CHC POPS
AS FAR EAST AS THE GNR AND BGR AREA (30-40%) W/20% ACROSS THE
EASTERN 3RD OF THE CWA BY DAYBREAK WEDNESDAY. WX GRIDS REFLECT
STRATIFORM PRECIP IN THE FORM OF SNOW BEING SUPPORTED BY THE
SREF/GFS AND NAM. TEMPERATURES WILL FALL BACK SOME THIS EVENING
INTO THE MID AND UPPER 20S AND THEN SLOWLY BEGIN TO WARM AS WAA
SETS IN WELL AFT 06Z. ONE CAVEAT TO THIS WILL BE IF THICKER CLOUDS
HOLD OFF LONGER THEN TEMPERATURES WILL HAVE TIME TO DROP OFF MORE.
DAYCREW WILL NEED TO ASSESS THIS FURTHER.
&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
HIGH PRESSURE IS MOVING WELL TO THE EAST OF THE REGION AT THE
BEGINNING OF THIS PERIOD WITH WARM ADVECTION DEVELOPING AHEAD OF
LOW PRESSURE APPROACHING FROM THE GREAT LAKES. HAVE USED A BLEND
OF THE GFS AND NAM TO INITIALIZE THE PRECIPITATION GRIDS. THIS
BRINGS TIMING OF ONSET OF PRECIPITATION ACROSS REGION A LITTLE
FASTER THAN PREVIOUS FORECAST...HOWEVER THE GEM SUPPORTS THIS.
EXPECT MUCH COLDER AIR TO RETURN ON STRONG NORTHWEST FLOW BEHIND
LOW PRESSURE WEDNESDAY NIGHT INTO THURSDAY. FOR TEMPERATURE WILL
USE A BLEND OF GFS/NAM IN WARM ADVECTION AND STRONG MIXING. EXPECT
MIXED PRECIPITATION WITH STRONG WARM ADVECTION ALOFT WEDNESDAY
MORNING. DAYCREW WILL NEED TO ASSESS THINGS FOR A POSSIBLE WINTER
WX ADVISORY FOR WEDNESDAY ESPECIALLY NORTHERN AND CENTRAL AREAS DUE
TO LIGHT ICING POTENTIAL. WILL USE THICKNESS TOOL USING 50/50 BLEND
NAM/GFS FOR PRECIPITATION TYPE. FOR QPF USED MODEL BLEND BUT WILL
LOWER AMOUNTS 25 PERCENT AS NUMBERS LOOK A LITTLE HIGH.
&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
STRONG COLD ADVECTION WILL CONTINUE THURSDAY NIGHT INTO FRIDAY.
CORE OF VERY COLD AIR MASS EXPECTED TO STAY NORTH OF THE FORECAST
AREA...HOWEVER STILL VERY COLD ALOFT FRIDAY MORNING. GRADIENT
SHOULD SLACKEN OFF ENOUGH SATURDAY MORNING TO DECOUPLE SO WILL
LOWER MIN TEMPERATURE IN ST JOHN VALLEY. FOR REMAINDER OF GRIDS
WILL INITIALIZE WITH GMOS. WILL LOWER POPS SATURDAY NIGHT THRU
SUNDAY NIGHT WITH STRONG HIGH PRESSURE PASSING TO SOUTH. WILL ALSO
ADJUST SKY AND POP GRIDS.
&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: VFR RIGHT THROUGH TONIGHT.

SHORT TERM: IFR CONDITIONS ARE EXPECTED WEDNESDAY AND WEDNESDAY
EVENING. VFR CONDITIONS EXPECTED THURSDAY AND FRIDAY. MVFR/IFR
CONDITIONS POSSIBLE SATURDAY AS WEAK LOW PRESSURE MOVES ACROSS THE
REGION.
&&

.MARINE...
NEAR TERM: NO HEADLINES EXPECTED THROUGH TONIGHT. SWAN GUIDANCE
MATCHED UP WELL W/WHAT WAS OCCURRING PER 06Z OBS SHOWING 3-4 FOOT
SEAS. SEAS WILL SUBSIDE THIS AFTERNOON INTO THE EVENING. WINDS ARE
A BLEND OF THE NAM12/GFS SHOWING SPEEDS PICKING UP TO 15 TO 20 KTS
LATER TONIGHT W/SSE WINDS.

SHORT TERM: WILL TONE DOWN WIND SPEED LATER IN DAY WEDNESDAY WITH
STRONG WARM ADVECTION RAISING AIR TEMPERATURES INTO 40S...SEVERAL
DEGREES ABOVE SEA SURFACE TEMPERATURE SO EXPECT LOWER LEVEL TO
STABILIZE SO WILL BE DIFFICULT FOR STRONGER WINDS TO GET TO
SURFACE. WILL USE GMOS WINDS FRIDAY NIGHT TO END OF FORECAST. FOR
WAVES: HAVE INITIALIZED GRIDS WITH WNA/4. EXPECT LONG PERIOD WAVES
TO PERSIST INTO FRIDAY WITH STRONG SOUTHERLY FETCH. WILL ADJUST
INTRA-COASTAL ZONES. REMAINDER WAVE MODEL LOOKS GOOD.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...HEWITT
MARINE...HEWITT/MIGNONE
Hazardous weather outlook, Mar 10, 4:21 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
421 AM EDT TUE MAR 10 2009

MEZ001>006-010-011-031-032-110830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
421 AM EDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SNOW...SLEET AND FREEZING RAIN CAN BE EXPECTED ON WEDNESDAY WITH
THE POTENTIAL FOR ICE ACCUMULATIONS OF LESS THAN ONE TENTH OF
INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-110830-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
421 AM EDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-110830-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
421 AM EDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:49 PM EDTHigh Wind WatchCARHancock, Washington12 hr

Nearby

Gale Warnings in Maine, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.